MAUDE Adverse Event Report: TELEFLEX MEDICAL FFB WH BR 5 K-60 1N 36"1/BX; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL FFB WH BR 5 K-60 1N 36"1/BX; SUTURE, NONABSORBABLE, SYNTHE
Catalog Number SMS101801S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Granuloma (1876)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "inflammatory granuloma at the site with wound dehiscence.Staphylococcus aureus infection.The patient's current condition: granuloma and infection; treatment included management of the infection, return to the operating room, and antibiotic therapy.The patient has now fully recovered.Actions taken included removal of screws, debridement of sutures, and debridement of bone and soft tissue.We do not attribute the infection solely to your suture material; however, we reported it for all the sutures this patient received because we do not know exactly where the infection originated.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
FFB WH BR 5 K-60 1N 36"1/BX
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25023861
Report Number3004365956-2026-00010
Device Sequence Number13295514
Product Code GAT
UDI-Device Identifier14026704608666
UDI-Public(01)14026704608666(11)221018(17)271023(10)74K2201579(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSMS101801S
Device Lot Number74K2201579
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown